Vytas Zacharovas

Associate Professor at the Department of
Mathematical Computer Science,
Vilnius University

Faculty of Mathematics and Informatics
Vilnius University
Naugarduko 24, LT-03225 Vilnius, Lithuania


Research interests


[1] V. Zacharovas. Cesàro summation and multiplicative functions on a symmetric group. Liet. Mat. Rink., 41(Special Issue):140-148, 2001. [ Arxiv ]
[2] V. Zacharovas. The convergence rate in CLT for random variables on permutations. In Analytic and probabilistic methods in number theory (Palanga, 2001), pages 329-338. TEV, Vilnius, 2002.
[3] V. Zacharovas. On the rate of convergence of a random variable defined on random polynomials to the normal law. Liet. Mat. Rink., 42(1):113-138, 2002. [ DOI ]
[4] V. Zacharovas. Distribution of the logarithm of the order of a random permutation. Liet. Mat. Rink., 44(3):372-406, 2004. [ DOI ]
[5] V. Zacharovas. Convergence rate for some additive function on random permutations. Analysis (Munich), 25(2):113-121, 2005. [ Preprint ]
[6] G. J. Babu, E. Manstavičius, and V. Zacharovas. Limiting processes with dependent increments for measures on symmetric group of permutations. In Probability and number theory-Kanazawa 2005, volume 49 of Adv. Stud. Pure Math., pages 41-67. Math. Soc. Japan, Tokyo, 2007. [ Preprint ]
[7] V. Zacharovas and H.-K. Hwang. A Charlier-Parseval approach to Poisson approximation and its applications. Lith. Math. J., 50(1):88-119, 2010. [ Arxiv | DOI ]
[8] H.-K. Hwang, M. Fuchs, and V. Zacharovas. Asymptotic variance of random symmetric digital search trees. Discrete Math. Theor. Comput. Sci., 12(2):103-165, 2010. [ Arxiv ]
[9] H.-K. Hwang and V. Zacharovas. Uniform asymptotics of Poisson approximation to the Poisson-binomial distribution. Teor. Veroyatn. Primen., 55(2):305-334, 2010. [ Preprint | DOI ]
[10] V. Zacharovas. A Tauberian theorem for the Ingham summation method. Acta Arith., 148(1):31-54, 2011. [ DOI | Arxiv ]
[11] V. Zacharovas. Voronoi summation formulae and multiplicative functions on permutations. Ramanujan J., 24(3):289-329, 2011. [ DOI | Arxiv ]
[12] C. Banderier , H.-K. Hwang, V. Ravelomanana and V. Zacharovas. Analysis of an exhaustive search algorithm in random graphs and the c log(n)-asymptotics. SIAM J. Discrete Math., 28(1):342-371, 2014. [ DOI | PDF | Arxiv ]
[13] H.-K. Hwang, M. Fuchs and V. Zacharovas. An analytic approach to the asymptotic variance of trie statistics and related structures. Theoret. Comput. Sci. , 527:1-36, 2014.[ DOI | Arxiv ]
[14] Louis H. Y.  Chen, H.-K. Hwang and V. Zacharovas. Distribution of the sum-of-digits function of random integers: a survey. Probab. Surv., 11:177-236, 2014. [ DOI | Arxiv ]
[15] H.-K. Hwang and V. Zacharovas. Limit laws of the coefficients of polynomials with only unit roots. Random Structures & Algorithms, 46(4):707-738, 2015. [ DOI |Preprint |Arxiv ]
[16] V. Zacharovas. On the exponential decay of the characteristic function of the quicksort distribution. In Proceedings of the 27th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms -- AofA'16, page 9. Jagiellonian Univ., Dep. Theor. Comput. Sci., Krakow, 2016.[Arxiv ]
[17] V. Zacharovas. The estimate of χ2 distance between binomial and generalized binomial distributions. Theory of Probability & Its Applications, 64(3):444-455, 2019. [ DOI | Arxiv ]


[2] K. G. Petrosyan, V. Zacharovas. Inter-state switching in stochastic gene expression: Exact solution, an adiabatic limit and oscillations in molecular distributions. [ Arxiv ]


V. Zacharovas, ”Distribution of random variables on the symmetric group”, arXiv:0901.1733. Vilnius University, 2004. Supervisor: Prof. Eugenijus Manstavičius.